×

Found 241 Documents (Results 1–100)

100
MathJax

Operator estimates for the Steklov problem in an unbounded domain with rapidly changing conditions on the boundary. (English. Russian original) Zbl 1477.35108

Dokl. Math. 104, No. 1, 205-207 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 499, 54-57 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On the asymptotic behaviour of eigenvalues of a boundary-value problem in a planar domain of Steklov sieve type. (English. Russian original) Zbl 1406.35032

Izv. Math. 82, No. 6, 1108-1135 (2018); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 82, No. 6, 37-64 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Spectral inequalities in quantitative form. (English) Zbl 1373.49051

Henrot, Antoine (ed.), Shape optimization and spectral theory. Berlin: De Gruyter (ISBN 978-3-11-055085-6/hbk; 978-3-11-055088-7/ebook). 201-281 (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software